Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Modelling long-range-dependent Gaussian processes with application in continuous-time financial models
Author: Gao, J.
Citation: Journal of Applied Probability, 2004; 41(2):467-482
Publisher: Applied Probability Trust
Issue Date: 2004
ISSN: 0021-9002
Keywords: Continuous-time model; diffusion process; long-range dependence; parameter estimation; stochastic volatility
Description: 2004 © Applied Probability Trust
RMID: 0020081885
DOI: 10.1239/jap/1082999079
Description (link):
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.